Alert archive / Colorado / Special Weather Statements in 2016
Special Weather Statement, NWS Pueblo, CO
NWS Pueblo, CO issued this special weather statement at Jun 13, 2016, 2:03 PM MDT for Pueblo County, Colorado. It was in force for 27 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 13, 2016, 2:03 PM MDT (20:03 UTC)
- Expired
- Jun 13, 2016, 2:30 PM MDT
- In force
- 27 min
- Issued by
- NWS Pueblo, CO
County Pueblo County, CO
The radar
The Pueblo radar (KPUX), 67 km from the middle of the area, began a volume at 20:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 13, 2:04 PM MDT | HAIL 0.88 | 1 Ne Colorado City, CO | . |
| Jun 13, 2:40 PM MDT | HAIL 1 | 4 Sse Pueblo Reservoir, CO | . |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 8.1 hours before the alert went out and 242 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 223 J/kg
- Mixed-layer CIN
- -213 J/kg
- Mixed-layer LCL
- 820 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- -33 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
942 WWUS85 KPUB 132003 SPSPUB SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 203 PM MDT MON JUN 13 2016 COZ079-086-087-132030- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT CO- WET MOUNTAINS BETWEEN 6300 AND 10000FT CO- PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET CO- 203 PM MDT MON JUN 13 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PUEBLO AND NORTH CENTRAL HUERFANO COUNTIES UNTIL 230 PM MDT... AT 202 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11 MILES NORTHEAST OF GREENHORN MOUNTAIN...OR 24 MILES SOUTHWEST OF PUEBLO...MOVING NORTHEAST AT 35 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... PUEBLO...BLENDE...SALT CREEK...PUEBLO RESERVOIR...PUEBLO WEST... RYE AND COLORADO CITY. A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR SOUTHEASTERN COLORADO. LAT...LON 3784 10475 3793 10495 3834 10474 3821 10443 TIME...MOT...LOC 2002Z 208DEG 32KT 3795 10481 $$ HODANISH
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this special weather statement went out at Jun 13, 1:37 PM MDT, 26 minutes earlier.
Area forecast discussion, Jun 13, 1:37 PM MDT, 26 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 137 PM MDT MON JUN 13 2016 .UPDATE... Issued at 137 PM MDT Mon Jun 13 2016 Updated forecast to include tornado watch for eastern sections as well as adjusted near/short-term grids/zones. && .SHORT TERM...(Today and tonight) Issued at 405 AM MDT Mon Jun 13 2016 ...Severe storms likely on the plains today... Upper trough over the Great Basin this morning will lift eastward through the central Rockies today and tonight, providing large scale upward vertical motion and aiding in convective development across southern Colorado into this evening. At the surface, stationary front across nern NM and the TX panhandle this morning will begin to lift northward into Colorado as low pressure gradually spins up around La Junta by midday. By afternoon, front will lie roughly along the Arkansas R/Highway 50 corridor, with axis of very unstable air along and north of the boundary as east winds keep mid 50 to low 60s dewpoints in place. Combination of high CAPE (2000 plus j/kg) and 0-6km shear of 40-50 kts suggests supercells are possible, with threat of strong winds and very large hail, and even a couple tornadoes, especially in the area from Pueblo/El Paso counties eastward to the KS border. In fact, last few runs of the HRRR suggest one or two supercells developing across ern Fremont County 19z-20z...then spreading eastward over Pueblo/El Paso counties 20z- 22z. Convection will then shift eastward across the plains this evening, with storms ending most locations by 06z as MCS shifts into wrn KS. Overall, everyone over the eastern mountains and southeast plains should pay close attention to the weather today, as severe weather watches and warnings will be possible beginning around midday. .LONG TERM...(Tuesday through Sunday) Issued at 405 AM MDT Mon Jun 13 2016 The upper level trof moves out of eastern Colorado Tuesday and into the plains Tuesday night. By Wednesday, the upper level ridge builds over eastern Colorado. Latest model runs show ridge axis over the central plains with a few weak impulses moving across southern Colorado on the southwest flow aloft. The upper level high becomes the dominant weather feature through at least Sunday. GFS shows a trof moving through the northern Rockies Saturday into Sunday which would cause the ridge to flatten slightly and may allow for a slight chance of showers and thunderstorms and maybe slightly cooler temperatures, but the ECMWF keeps the trof father north in Canada. This solution would keep the hot and dry conditions going right through the weekend. At the surface, much drier air moves into southern Colorado on Tuesday, with just a few showers or thunderstorms expected over the higher elevations. The airmass remains very dry Wednesday and Thursday, so not expecting any showers or thunderstorms with weak upper level disturbances moving through the flow. Temperatures warm into the 90s to around 100 and remain that warm into the weekend. Stark && .AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon) Issued at 1114 AM MDT Mon Jun 13 2016 Strong thunderstorms will be possible across kcos and kpub this afternoon. Strong winds and large hail may occur with the strongest storms. Additional weaker storms may affect the kcos region this evening. VFR conditions will prevail during the rest of the time period. Kals should see primarily vfr conditions...although a weak tsra may affect the taf site this afternoon. && .PUB Watches/Warnings/Advisories... NONE. &&
Hazardous weather outlook, Jun 13, 11:28 AM MDT, 2 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1128 AM MDT MON JUN 13 2016 COZ058>089-093>099-141730- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FT- WET MOUNTAINS BETWEEN 6300 AND 10000FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1128 AM MDT MON JUN 13 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP OVER THE MOUNTAINS LATE THIS MORNING...WITH STORMS SPREADING OVER INTERIOR VALLEYS AND ACROSS THE PLAINS DURING THE AFTERNOON AND EVENING HOURS. SEVERAL SEVERE STORMS WILL BE POSSIBLE OVER THE PLAINS...ESPECIALLY ALONG AND EAST OF INTERSTATE 25 THIS AFTERNOON...WITH HAIL UP TO GOLFBALL SIZE AND WIND GUSTS OVER 60 MPH THE PRIMARY STORM THREATS. A FEW TORNADOS WILL ALSO BE POSSIBLE...WITH THE GREATEST THREAT FOR TORNADOS AND LARGE HAIL OVER THE PLAINS EAST OF THE INTERSTATE. LOCALLY HEAVY RAIN WILL ALSO BE POSSIBLE UNDER SOME OF THE STRONGER STORMS. OVER THE MOUNTAINS AND INTERIOR VALLEYS THE MAIN STORM THREATS WILL BE BE CLOUD TO GROUND LIGHTNING...WIND GUSTS AROUND 50 MPH AT TIMES AS WELL AS NICKEL SIZE HAIL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ISOLATED AFTERNOON AND EVENING THUNDERSTORMS WILL BE POSSIBLE OVER THE MOUNTAINS AND ADJACENT AREAS. FOR WEDNESDAY THROUGH SUNDAY...DRIER AND WARMER WEATHER IS EXPECTED WITH ONLY A FEW THUNDERSTORMS IN THE HIGHER ELEVATIONS. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE THIS AFTERNOON AND EVENING ACROSS ALL OF SOUTH CENTRAL AND SOUTHEAST COLORADO.
In the hours before
Special weather statement, Jun 13, 1:28 PM MDT, 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 128 PM MDT MON JUN 13 2016 COZ074-087-088-132000- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT CO- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT CO- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT CO- 128 PM MDT MON JUN 13 2016 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL LAS ANIMAS AND SOUTHEASTERN HUERFANO COUNTIES UNTIL 200 PM MDT... AT 128 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES NORTHEAST OF SPANISH PEAKS...OR 25 MILES NORTHWEST OF TRINIDAD... MOVING EAST AT 30 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... AGUILAR. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3738 10487 3748 10489 3763 10466 3739 10450 TIME...MOT...LOC 1928Z 248DEG 26KT 3744 10482 HODANISH
Local storm report, Jun 13, 1:46 PM MDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
146 PM MDT MON JUN 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM TORNADO 10 S MODEL 37.19N 104.21W
06/13/2016 LAS ANIMAS CO NWS EMPLOYEE
.
&&
NWS PUEBLO CO
IRIS SYSTEMLocal storm report, Jun 13, 1:52 PM MDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
152 PM MDT MON JUN 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0148 PM HAIL 4 ENE STONEWALL 37.18N 104.96W
06/13/2016 M1.00 INCH LAS ANIMAS CO PUBLIC
.
&&
NWS PUEBLO CO
IRIS SYSTEMSpecial weather statement, Jun 13, 1:57 PM MDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
157 PM MDT MON JUN 13 2016
COZ081-084-132030-
TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND
11000 FT CO-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT
CO-
157 PM MDT MON JUN 13 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN TELLER AND NORTHWESTERN
EL PASO COUNTIES UNTIL 230 PM MDT...
AT 157 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
DIVIDE...OR 24 MILES NORTHWEST OF COLORADO SPRINGS...MOVING NORTHEAST
AT 50 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
WOODLAND PARK...PALMER LAKE AND DIVIDE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR EAST CENTRAL
COLORADO.
LAT...LON 3890 10519 3901 10533 3905 10533 3913 10525
3913 10485
TIME...MOT...LOC 1957Z 224DEG 41KT 3903 10520
HODANISHLocal storm report, Jun 13, 2:02 PM MDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
202 PM MDT MON JUN 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0158 PM TORNADO 11 SSE MODEL 37.19N 104.18W
06/13/2016 LAS ANIMAS CO NWS EMPLOYEE
TORNADO ROPING OUT.
&&
NWS PUEBLO CO
IRIS SYSTEMSpecial weather statement, Jun 13, 2:03 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 203 PM MDT MON JUN 13 2016 COZ079-086-087-132030- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT CO- WET MOUNTAINS BETWEEN 6300 AND 10000FT CO- PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET CO- 203 PM MDT MON JUN 13 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PUEBLO AND NORTH CENTRAL HUERFANO COUNTIES UNTIL 230 PM MDT... AT 202 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11 MILES NORTHEAST OF GREENHORN MOUNTAIN...OR 24 MILES SOUTHWEST OF PUEBLO...MOVING NORTHEAST AT 35 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... PUEBLO...BLENDE...SALT CREEK...PUEBLO RESERVOIR...PUEBLO WEST... RYE AND COLORADO CITY. A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR SOUTHEASTERN COLORADO. LAT...LON 3784 10475 3793 10495 3834 10474 3821 10443 TIME...MOT...LOC 2002Z 208DEG 32KT 3795 10481 HODANISH
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 6:15 PM MDT | Special Weather Statement | PUB | El Paso | 45 min |
| Jun 12, 6:23 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 37 min |
| Jun 12, 6:30 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 16 min |
| Jun 12, 6:41 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, El Paso, Pueblo | 34 min |
| Jun 12, 6:56 PM MDT | Areal Flood Advisory | PUB | El Paso, Pueblo | 3 hr |
| Jun 12, 6:56 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 37 min |
| Jun 12, 7:11 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Pueblo | 34 min |
| Jun 12, 7:13 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 18 min |
| Jun 12, 7:44 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Otero | 46 min |
| Jun 12, 7:50 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Kiowa | 25 min |
| Jun 12, 8:12 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 48 min |
| Jun 12, 8:17 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Crowley, Kiowa | 43 min |
| Jun 12, 8:25 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Crowley, Otero | 35 min |
| Jun 12, 8:54 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 51 min |
| Jun 12, 8:58 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Otero | 47 min |
| Jun 12, 9:46 PM MDT | Special Weather Statement | PUB | Kiowa, Prowers | 59 min |
| Jun 12, 10:36 PM MDT | Areal Flood Advisory | PUB | Bent, Otero | 3 hr |
| Jun 13, 9:47 AM MDT | Special Weather Statement | PUB | Fremont | 28 min |
| Jun 13, 9:53 AM MDT | Special Weather Statement | PUB | Teller | 37 min |
| Jun 13, 10:09 AM MDT | Special Weather Statement | PUB | Fremont | 36 min |
| Jun 13, 10:23 AM MDT | Special Weather Statement | PUB | Teller | 37 min |
| Jun 13, 11:35 AM MDT | Special Weather Statement | PUB | Huerfano | 25 min |
| Jun 13, 11:55 AM MDT | Special Weather Statement | PUB | Huerfano | 35 min |
| Jun 13, 12:18 PM MDT | Special Weather Statement | PUB | Huerfano | 27 min |
| Jun 13, 12:46 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 29 min |
| Jun 13, 1:07 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 38 min |
| Jun 13, 1:25 PM MDT | Tornado Warning | PUB | Las Animas | 35 min |
| Jun 13, 1:28 PM MDT | Special Weather Statement | PUB | Huerfano | 32 min |
| Jun 13, 1:45 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas, Pueblo | 15 min |
| Jun 13, 1:46 PM MDT | Tornado Warning | PUB | Las Animas | 29 min |
| Jun 13, 1:48 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas | 27 min |
| Jun 13, 1:57 PM MDT | Special Weather Statement | PUB | Teller | 33 min |
| Jun 13, 2:06 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Pueblo | 39 min |
| Jun 13, 2:09 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 36 min |
| Jun 13, 2:35 PM MDT | Special Weather Statement | PUB | Douglas | 40 min |
| Jun 13, 2:36 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 24 min |
| Jun 13, 2:37 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 23 min |
| Jun 13, 3:02 PM MDT | Special Weather Statement | PUB | El Paso | 28 min |
| Jun 13, 3:08 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 53 min |
| Jun 13, 3:13 PM MDT | Special Weather Statement | PUB | Pueblo | 32 min |
| Jun 13, 3:39 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 36 min |
| Jun 13, 3:45 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 30 min |
| Jun 13, 4:09 PM MDT | Special Weather Statement | PUB | El Paso | 51 min |
| Jun 13, 4:16 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 29 min |
| Jun 13, 4:19 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Prowers | 26 min |
| Jun 13, 4:30 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 30 min |
| Jun 13, 4:46 PM MDT | Special Weather Statement | PUB | Prowers | 44 min |
| Jun 13, 4:50 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 25 min |
| Jun 13, 5:00 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Prowers | 45 min |
| Jun 13, 5:09 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 21 min |
| Jun 13, 5:21 PM MDT | Special Weather Statement | PUB | El Paso | 39 min |
| Jun 13, 5:35 PM MDT | Special Weather Statement | PUB | Prowers | 25 min |
| Jun 13, 5:43 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 12 min |
Nearby
Special Weather Statements in Colorado, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.